CSpace

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Piecewise linear approximation for the dynamical Phi(4)(3) model 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 381-410
Authors:  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:87/0  |  Submit date:2020/05/24
regularity structure  space-time white noise  stochastic partial differential equations  renormalization  
STOCHASTIC HEAT EQUATIONS WITH VALUES IN A MANIFOLD VIA DIRICHLET FORMS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2020, 卷号: 52, 期号: 3, 页码: 2237-2274
Authors:  Roeckner, Michael;  Wu, Bo;  Zhu, Rongchan;  Zhu, Xiangchan
Favorite  |  View/Download:89/0  |  Submit date:2020/09/23
stochastic heat equation  Ricci curvature  functional inequality  quasi-regular Dirichlet form